# SDR AALA202104219002

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 21,986 hours, 8,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT AFT GALLEY NOT WORKING. REPLACED BATTERY IN EMERGENCY FLASHLIGHT AT AFT GALLEY RIGHT FLIGHT ATTENDANT SEAT PER AMM 25-65-00.
